Expectation of Random Polytopes.

Peter M. Gruber

Manuscripta mathematica (1996)

  • Volume: 91, Issue: 3, page 393-420
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Gruber, Peter M.. "Expectation of Random Polytopes.." Manuscripta mathematica 91.3 (1996): 393-420. <http://eudml.org/doc/156238>.

author = {Gruber, Peter M.},
journal = {Manuscripta mathematica},
keywords = {expectation set; Hausdorff metric; convex hull; random points},
number = {3},
pages = {393-420},
title = {Expectation of Random Polytopes.},
url = {http://eudml.org/doc/156238},
volume = {91},
year = {1996},

AU - Gruber, Peter M.
TI - Expectation of Random Polytopes.
JO - Manuscripta mathematica
PY - 1996
VL - 91
IS - 3
SP - 393
EP - 420
KW - expectation set; Hausdorff metric; convex hull; random points
UR - http://eudml.org/doc/156238
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.